RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 11–16 (Mi tmf3961)  

Investigation of the stability of an interaction by the renormalization group method

V. V. Bazhanov, G. P. Pron'ko


Abstract: By means of the renormalization group method the stability of various kinds of interactions with respect to spontaneous production of non-zero vacuum expectation of scalar field has been investigated.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 633–636

Received: 22.08.1974

Citation: V. V. Bazhanov, G. P. Pron'ko, “Investigation of the stability of an interaction by the renormalization group method”, TMF, 24:1 (1975), 11–16; Theoret. and Math. Phys., 24:1 (1975), 633–636

Citation in format AMSBIB
\Bibitem{BazPro75}
\by V.~V.~Bazhanov, G.~P.~Pron'ko
\paper Investigation of the stability of an interaction by the renormalization group method
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 11--16
\mathnet{http://mi.mathnet.ru/tmf3961}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 633--636
\crossref{https://doi.org/10.1007/BF01036621}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3961
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:185
    Full text:67
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019